Previous |  Up |  Next


Title: A note on singular points of convex functions in Banach spaces (English)
Author: Zajíček, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 179-185
Category: math
MSC: 46G05
MSC: 46N10
MSC: 47H99
MSC: 49J52
MSC: 58C20
idZBL: Zbl 0811.46037
idMR: MR1282980
Date available: 2012-10-06T00:03:32Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_22.pdf 436.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo